# SDR MYWA100012

- Difficulty date: January 13, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,259 hours, 23,646 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Valve
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU HANGS AT 40 PERCENT DURING START.
